# SDR AALA20120219005

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 78,166 hours, 12,259 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Nr 8 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 WHEEL FOUND TO BE DAMAGED AND MATERIAL GROUND AWAY FROM WHEEL ASSEMBLY.  BRAKE SEMI LOCKED.  REPLACED NUMBER 8 BRAKE ASSEMBLY.  REPLACED NUMBERS 7 AND 8 WHEEL AND TIRE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL.
